# SDR QXEA2015031200111

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 10,009 hours, 10,624 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 8209026
- Part serial: 2010060828
- Condition: Failed
- Location: Engine
- Part time: 10,009 hours, 10,624 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 AND NR 2 BLEED HOT CAUTION LIGHTS ILLUMINATED ON TAKEOFF ROLL. BLEED WERE ON /MIN FOR T/O. WHEN BLEEDS WERE TURNED OFF IAW CHECKLIST, BOTH LIGHTS EXTINGUISHED. RETURNED TO FIELD.  LANDING UNEVENTFUL. CDS INDICATED LT & RT FCV, LHPSOV, LT NAPRSOV IN PRESENT FAULTS. VERIFIED FCV FAILED. REPLACED PACK FLOW CONTROL VALVE IAW AMM TASKS 21-52-000-801, AND 21-52-01-400-801. TESTS GOOD. PERFORMED OPS TEST OF BLEED AIR SYSTEM  IAW AMM TASK 36-11-710-802. FAULTS DID NOT RE-OCCUR REF FIM TASK 36-20-00-810-805. RETURNED TO SERVICE.
